# SDR CHQA20120628200

- Difficulty date: June 28, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 27,310 hours, 22,369 cycles
- Engine: Allsn AE3007A
- Engine time: 17,983 hours, 16,723 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Component: Light
- Component part number: 66367
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 8 HAS BROKEN WIRES.  REPLACED THE EMERGENCY LIGHT.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
